Medical Questions > Conditions and Diseases > Yeast Infection Forum

yeast infection returned and Im afraid its becoming chronic.

User Profile
Hi,
It started with a (UTI),which was believed to be cause by dove body wash. I took medication and it passed. Then i recently had a throat infection,which i recieved OC drugs for(amoxill),however it side effect resulted in an (yeast infection)(as proven by my gyno). I used micospec as prescribed,several weeks later the yeast infection returned and i have been getting paper cuts on my vagina and one even on at the side of my lip. Since then i have been on a number of tablets. Presently on noroxin. It just goes away and returns. Im afraid its becoming chronic??
Im deeply fustrated and depressed please help!!


Did you find this post helpful?
|

User Profile
replied June 24th, 2012
Vaginal and Uterus Health Answer A36374
Hi,
Welcome to ehealthforum,
If you are sexually active, chances of re-infection cannot be ruled out if your partner is not treated simultaneously. Antibiotic use can at times affect the normal bacteria of your body leading to opportunistic infections. If the symptoms have started after taking antibiotics, it is possible that there could be new infection. Do not ignore your symptoms that are suggestive of vaginal infection. Vaginal dryness and chemical irritation can also contribute to the symptoms that you describe. Visit your doctor/gynecologist at the earliest for examination and vaginal swab/smear test to look for causative agent. Get started on appropriate treatment as indicated by examination findings and investigation results. Consider requesting for prescription of a Probiotic (to be used after you finish with taking the other medications) to restore the normal vaginal flora to minimize re-infection/repeat infections. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest. Maintain healthy diet and lifestyle. Avoid vaginal douching, use of harsh soap or perfumes in the area. Use loose cotton undergarments and avoid use of tight fitting clothes. Avoid sweat accumulation in the area. If infective cause is detected, and if you are sexually active, get your partner also treated simultaneously to prevent chances of re-infection, and avoid having intercourse while being on treatment.
Take care.


|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
Must Read
Yeast infection and candida albicans basics - we review causes and risk factors. Start learning how to fight yeast infections by clicking here....
Yeast infections affect warm, moist parts of the body. Learn the signs and symptoms of yeast infections as they appear on the skin, oral and genital areas....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Yeast Infection , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.